In this paper, we consider minimizers of integral functionals of the type F(u):=∫Ω[1p(|Du|-1)+p+f·u]dxfor p> 1 in the vectorial case of mappings u: Rn⊃ Ω → RN with N≥ 1. Assuming that f belongs to Ln+σ for some σ> 0 , we prove that H(Du) is continuous in Ω for any continuous function H: RNn→ RNn vanishing on { ξ∈ RNn: | ξ| ≤ 1 }. This extends previous results of Santambrogio and Vespri (Nonlinear Anal 73:3832–3841, 2010) when n= 2 , and Colombo and Figalli (J Math Pures Appl (9) 101(1):94–117, 2014) for n≥ 2 , to the vectorial case N≥ 1.

Higher regularity in congested traffic dynamics

Giova R.;
2022

Abstract

In this paper, we consider minimizers of integral functionals of the type F(u):=∫Ω[1p(|Du|-1)+p+f·u]dxfor p> 1 in the vectorial case of mappings u: Rn⊃ Ω → RN with N≥ 1. Assuming that f belongs to Ln+σ for some σ> 0 , we prove that H(Du) is continuous in Ω for any continuous function H: RNn→ RNn vanishing on { ξ∈ RNn: | ξ| ≤ 1 }. This extends previous results of Santambrogio and Vespri (Nonlinear Anal 73:3832–3841, 2010) when n= 2 , and Colombo and Figalli (J Math Pures Appl (9) 101(1):94–117, 2014) for n≥ 2 , to the vectorial case N≥ 1.
File in questo prodotto:
Non ci sono file associati a questo prodotto.

I documenti in IRIS sono protetti da copyright e tutti i diritti sono riservati, salvo diversa indicazione.

Utilizza questo identificativo per citare o creare un link a questo documento: http://hdl.handle.net/11367/104875
Citazioni
  • ???jsp.display-item.citation.pmc??? ND
  • Scopus 0
  • ???jsp.display-item.citation.isi??? 0
social impact